# SDR FDEA202008262029

- Difficulty date: August 26, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 89,879 hours, 21,552 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00713
- Condition: Dented
- Location: Bs 1601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK UPON REMOVAL OF UPPER SIDEWALL LINER FOR INSPECTION ACCESS   ( WORK CARD T1-5310-71733 A P2I ) FOUND FRAME DENTED AT STATION 1601 , LONGERON 12   LEFT .  CABIN - MAIN DECK CARGO COMPARTMENT , DENTED FRAME AT STATION 1601 , LONGERON 12   LEFT REPAIRED AS PER SRM 53-00-07-2R FIGURE 201 REPAIR 2 . REPETITIVE INSPECTION   REQUIRED - INITIAL INSPECTION AT 14,500 CYCLES AND REPETITIVE INSPECTION AT 9,500   CYCLES TO BE CARRIED OUT AS PER SRM 53-00-07-2R TABLE 201 REPAIR 2 . REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100 .
